# SDR COMA0160960

- Difficulty date: December 10, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 14,520 hours, 14,308 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Condition: Cracked
- Location: F.S.460
- Part time: 14,520 hours, 14,308 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM L/H LOWER WEB CRACKED.PERFORMED A MAJOR REPAIR TO THE L/H LOWER WEB SECTION OF THE ENGINE SUPPORT BEAM I/A/W CANADAIR REO 601R-53-61-366 REV C.
